MathSciNet Relay Station
MathSciNet bibliographic data
MR1410136 62G05 (62J05)
Golubev, Yuri K.; Levit, Boris Y.; Tsybakov, Alexander B. Asymptotically efficient estimation of analytic functions in Gaussian noise. Bernoulli 2 (1996), no. 2, 167–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement